# SDR DALA2024032003534

- Difficulty date: March 18, 2024
- Submitted: March 20, 2024
- Operation: Air carrier
- Aircraft: N837MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29710
- Aircraft time: 91,682 hours, 16,640 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: UNKNOWN
- Condition: Punctured
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1813 R/H WING O/B FLAP UPPER SURFACE FOUND PUNCTURE 29IN FROM I/B 23 FROM T/E. CORRECTIVE ACTION: R/H WING O/B FLAP UPPER SURFACE REPAIRED AT 29IN FROM I/B ,23IN FROM T/E AS PER B767-400 SRM 57-53 -01-2R-1 & SRM 51-70-10-2R-4 FIG201-SHEET3 & SRM 51-70-10-2R-0. (0250202)
